# SDR CA960910003

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SA629404
- Condition: Stuck Open
- Location: Exh Valve Guide
- Component: Cont, C61AIR
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE AN ENGINE CYLINDER EXHAUST VALVE STUCK OPEN. THE SUBMITTER STATES THAT THIS ENGINE WAS OPERATED WITH MOGAS, WHICH HE SAYS IS HARD ON THE VALVES AND SUGGESTS THAT 80/87 OR 100 LOW LEAD GASOLINE SHOULD BE USED.
